MAUDE Adverse Event Report: MEDTRONIC, INC ZINGER GUIDE WIRE; WIRE, GUIDE, CATHETER

MEDTRONIC, INC ZINGER GUIDE WIRE; WIRE, GUIDE, CATHETER
Model Number ZNGRLS180HJ
Medical Device Problem Codes Entrapment of Device (1212); Detachment of Device or Device Component (2907); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure involving one attain left ventricular (lv) lead and one zinger guidewire resistance was enco untered when attempting to remove the guidewire.The lesion being treated was mildly tortuous located in the mid coronary sinus (cs) lateral vessel.The guidewire had been inserted into the catheter and had reached the lateral branch of the cs as intended.However, resistance was felt when it was attempted to withdraw the guidewire from the catheter and the guidewire had become frayed.The guidewire was removed and upon removal was observed to be damaged.The guidewire was not inspected prior to use and was not prepped per ifu.The wire tip was not formed by the physician.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: the guidewire had been inserted into the attain lead and had reached the lateral branch of the cs as intended.There were no difficulties noted when loading the guidewire.Resistance was not encountered when advancing the device.Excessive force was not used when advancing the device.The guidewire did not pass through the cell of a stent or a tight calcified lesion during delivery.However, resistance was felt when it was attempted to withdraw the guidewire from the attain lead and the guidewire had become frayed.As the guidewire could not be withdrawn from the attain lead, both devices were removed together.It was detailed that the metal fibers of the zinger guidewire had detached/unraveled, creating small loose strands.The guidewire tip was damaged but did not detach.Resistance was encountered during withdrawal of the device but excessive force was not used.The guidewire was not successfully used with other devices prior to difficulties occur.Intervention was not needed as a result of the guidewire detachment and there was no delay in surgery.There was no patient injury.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: - annex d updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ZINGER GUIDE WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
Manufacturer (Section G)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22138845
Report Number1220452-2025-00011
Device Sequence Number15491159
Product Code DQX
UDI-Device Identifier00763000569716
UDI-Public00763000569716
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K140695
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/03/2025
Device Model NumberZNGRLS180HJ
Device Catalogue NumberZNGRLS180HJ
Device Lot NumberG22A05095
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer06/06/2025
09/01/2025
Initial Report FDA Received Date06/04/2025
Supplement Report FDA Received Date06/19/2025
09/02/2025
Date Device Manufactured06/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale